A simple proof of reflexivity and separability of N^{1,p} Sobolev spaces
Keywords:
Sobolev spaces, analysis on metric spaces, Poincaré inequality, uniform convexityAbstract
We present an elementary proof of a well-known theorem of Cheeger which states that if a metric-measure space
How to Cite
Alvarado, R., Hajłasz, P., & Malý, L. (2023). A simple proof of reflexivity and separability of N^{1,p} Sobolev spaces. Annales Fennici Mathematici, 48(1), 255–275. https://doi.org/10.54330/afm.127419
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.